advertisement
Question
Posted by: Just me | 2008/07/28

Going off the pill

Hi there!

I have stopped taking my Femodene (since yesterday) I dont want to get pregnant I just want to give my body a brake and see how my emotional state is when Im not on it. I have been on the pill for almost 10 years (since 16). Can anybody tell me how long before all the hormones are out of my system and did anyone have side effects?

Have a nice day!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The hormones are out of your system with a few days. You may have side effects such as sore breasts and periods pains. Remember to use alternative contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement